Volume 104, Issue 2, September 1976

Solving diophantine problems over all residue class fields of a number field and all finite fields

Pages 203-233 by Michael Fried, George S. Sacerdote

On the first Betti number of a constant negatively curved manifold

Pages 235-247 by John M. MIllson

Existence of codimension-one foliations

Pages 249-268 by William P. Thurston

Study of a model in the theory of complexes of pseudodifferential operators

Pages 269-324 by François Trèves

Equisingular deformations of normal surface singularities. I

Pages 325-356 by Jonathan M. Wahl

Algebraic surfaces of general type with small $c_1^2$. I

Pages 357-387 by Eiji Horikawa

Correction to “Shapes of complexes, ends of manifolds, homotopy limits and the Wall obstruction”

Pages 389-389 by David Alan Edwards, Ross Geoghegan

Corrections to “On seminorms and probabilities, and abstract Wiener spaces”

Pages 391-391 by Richard Mansfield Dudley, Jacob Feldman, Lucien M. Le Cam